Alert archive / Florida / Small Craft Advisories in 2013

Small Craft Advisory 21, NWS Jacksonville, FL

April 3, 2013

NWS Jacksonville, FL issued this small craft advisory at Apr 3, 2013, 4:27 PM EDT. It took effect at Apr 4, 2013, 5:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2013, 4:27 PM EDT (20:27 UTC)
In effect from
Apr 4, 2013, 5:00 AM EDT
Expired
Apr 4, 2013, 9:26 PM EDT
In force
16 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

884 
WHUS72 KJAX 032027
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
427 PM EDT WED APR 3 2013


AMZ470-472-474-041030-
/O.NEW.KJAX.SC.Y.0021.130404T2300Z-130406T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
427 PM EDT WED APR 3 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 11 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THURSDAY TO 11 AM
EDT SATURDAY. 

* WINDS...WINDS WILL INCREASE TO 20 KNOTS ON THURSDAY AND WILL
  REMAINS ELEVATED THROUGH SATURDAY.

* WAVES/SEAS...SEAS WILL BUILD TO 6 TO 8 FEET LATE THURSDAY...WITH
  HEIGHTS REMAINING ELEVATED IN THE 6 TO 9 FEET RANGE THROUGH
  SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ENYEDI
3 follow-up statements
897 
WHUS72 KJAX 040744
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 AM EDT THU APR 4 2013

AMZ470-472-474-042100-
/O.EXT.KJAX.SC.Y.0021.130404T0900Z-130406T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
344 AM EDT THU APR 4 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SATURDAY...

* WINDS...EAST TO SOUTHEAST WINDS NEAR 20 THIS MORNING WILL BECOME
  SOUTHERLY THIS AFTERNOON. SOUTHWEST WINDS ARE EXPECTED
  TONIGHT...WITH WINDS SHIFTING TO WEST AND THEN NORTHWESTERLY ON
  FRIDAY. 

* WAVES/SEAS...SEAS WILL BUILD TO 6 TO 8 FEET TODAY... WITH
  HEIGHTS REMAINING ELEVATED THROUGH SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

NELSON
249 
WHUS72 KJAX 041859 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
259 PM EDT THU APR 4 2013

AMZ470-472-474-051000-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-130406T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
259 PM EDT THU APR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT SATURDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS BECOMING WEST/NORTHWEST LATE
  NIGHT AND EARLY FRIDAY...THEN A NORTHERLY SURGE OF WINDS WILL
  DEVELOP LATE FRIDAY/FRIDAY NIGHT AROUND 20 KNOTS THEN WILL VEER
  NORTHEAST AT 20 TO 25 KNOTS ON SATURDAY. 

* WAVES/SEAS...SEAS WILL REMAIN ELEVATED NEAR 5 TO 7 FEET THROUGH
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
448 
WHUS72 KJAX 050126
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
926 PM EDT THU APR 4 2013


AMZ470-472-474-050230-
/O.CAN.KJAX.SC.Y.0021.000000T0000Z-130406T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
926 PM EDT THU APR 4 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

ENYEDI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 3:05 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 3, 3:05 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
305 PM EDT WED APR 3 2013

...SEVERE THUNDERSTORMS POSSIBLE THURSDAY AND THURSDAY NIGHT...

.NEAR TERM...THRU TONIGHT...
SCATTERED SHOWERS AND ISOLATED T-STORMS EXPECTED TO DEVELOP
INTERIOR NE FL/SRN GA IN CONVERGENCE VCNTY OF W COAST SEA BREEZE
DURING THE AFTERNOON...WITH ACTIVITY SHIFTING EASTWARD DURING
LATE AFTN/EVNG HOURS. ALSO EXPECTING LARGE AREA OF PRECIP TO
EXPAND NE ACRS CTRL/SRN GA N OF SFC WARM FRONT DURING FIRST HALF
OF THE NIGHT.

MODEL GUIDANCE SUGGESTS LOW PRECIP CHANCES NE FL LATE TONIGHT INTO
EARLY THU MORNING. RANGED HOURLY POP VALUES OVERNIGHT FROM 70-80
NORTH TO 30-40 SOUTH. CLOUDINESS AND MOISTENING SURFACE FLOW SHOULD
KEEP LOW TEMPS UP A BIT TONIGHT...MID 50S NORTH TO LOWER 60S SOUTH.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...

AS WE MOVE INTO THURSDAY...THE THREAT FOR SIGNIFICANT SEVERE
WEATHER WILL DEFINITELY BECOME A CONCERN. A WARM FRONT WILL BE
DRAPED ACROSS THE FORECAST AREA ROUGHLY NEAR AND PARALLEL TO THE
FLORIDA/GEORGIA BORDER. AT THE SAME TIME...A STRONG SURFACE HIGH
PRESSURE OVER THE MID ATLANTIC STATES WILL CREATE A WEDGE DOWN THE
EASTERN SEABOARD. THE WEDGE IS EXPECTED TO BE STRONG ENOUGH TO
KEEP THE WARM FRONT NEARLY STATIONARY ACROSS OUR AREA DURING THE
DAY AND INTO THE EVENING. THE WEDGE WILL ALSO LIKELY ACT TO INDUCE
SURFACE CYCLOGENESIS JUST OFFSHORE OF OUR ATLANTIC COAST WHICH
WILL ENHANCE THE BAROCLINIC ZONE AND LOW LEVEL CONVERGENCE ACROSS
OUR AREA DURING THE DAY...WHICH IS NOT TOO DISSIMILAR TO WHAT
HAPPENED IN OUR LAST EVENT ABOUT TWO WEEKS AGO.

STRONG FORCING WILL RESIDE ACROSS THE AREA ON THURSDAY AS WAVES
OF LOW PRESSURE MOVE EAST ALONG THE WARM FRONT IN CONCERT WITH
STRONG SHORTWAVE ENERGY WHICH WILL BE TRAVERSING THE AREA IN
ADVANCE OF A DEEPENING MID TO UPPER LEVEL CLOSED LOW. LIMITED
SURFACE DESTABILIZATION DUE TO CLOUDS/PRECIP WILL BE COMPENSATED
BY STEEPENING MID LEVEL LAPSE RATES AND SHEAR PROFILES STRONG
ENOUGH TO SUPPORT THE POTENTIAL FOR SEVERE THUNDERSTORMS. DAMAGING
WIND GUSTS...LARGE HAIL...AND VERY HEAVY RAINFALL WILL BE THE MAIN
CONCERNS...BUT IT SHOULD BE NOTED THAT SIMILAR WEATHER PATTERNS IN
THE PAST HAVE SPAWNED TORNADOES...SO ISOLATED TORNADOES WILL BE
POSSIBLE NEAR THE WARM FRONT PARTICULARLY IF WE ARE SOMEHOW ABLE
TO INCREASE SURFACE INSTABILITY. THE MAIN SEVERE THREAT WILL BE
ALONG AND SOUTH OF THE WARM FRONT WHICH WILL PRIMARILY BE ACROSS
NORTHEAST FLORIDA THURSDAY AFTERNOON INTO THE EVENING.
TEMPERATURES WILL RANGE FROM THE 60S NORTH OF THE WARM FRONT TO
NEAR 80 ACROSS OUR SOUTHERN ZONES.

IT SHOULD BE NOTED THAT THIS IS AN EXTREMELY CHALLENGING FORECAST
AND THERE REMAINS A LARGE SPREAD AMONGST THE MODELS AS TO JUST
HOW FAR NORTH THE WARM FRONT LIFTS TOMORROW. WE ARE FAVORING THE
NAM SOLUTION BASED ON ITS HISTORICAL ADVANTAGE OF HANDLING THESE
WEDGE TYPE PATTERNS DOWN THE EAST COAST.

THE SEVERE THREAT WILL CONTINUE INTO THURSDAY EVENING AS LOW
PRESSURE TRACKS OVER THE AREA AND THE WARM FRONT SLOWLY INCHES
SOUTH ACROSS NORTHEAST FLORIDA. THE WARM FRONT WILL PUSH SOUTH OF
THE AREA FRIDAY MORNING BUT SOME LINGERING SHOWERS WILL REMAIN
POSSIBLE ACROSS THE REGION AS THE STRONG CLOSED UPPER LOW PIVOTS
ACROSS SOUTHERN GEORGIA. COULD SEE SOME ISOLATED THUNDERSTORMS
ACROSS OUR EASTERN AND SOUTHERN ZONES BUT FOR THE MOST PART THIS
ACTIVITY WILL BE WITHOUT LIGHTNING.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...NO CHANGES TO THIS PART
OF THE FORECAST.
(PREVIOUS DISCUSSION) THE REGION WILL DRY OUT BY SATURDAY MORNING
AS HIGH PRESSURE PASSES BY TO OUR NORTH. THE HIGH WILL DRIFT TO
THE MID ATLANTIC COAST OVER THE WEEKEND THEN SETTLE NEAR BERMUDA
EARLY NEXT WEEK. THIS RESULTS IN NE TO EAST FLOW THIS WEEKEND
BECOMING SE MON-WED. IN SPITE OF MAINLY DRY CONDITIONS...ONSHORE
FLOW CAN BRING COASTAL SHOWERS AND WILL KEEP AROUND 10 PCT POPS
OVER THE COASTAL WATERS. TEMPERATURES WILL INITIALLY BE SLIGHTLY
COOLER THAN NORMAL FOLLOWING FRONTAL PASSAGE THEN QUICKLY CLIMB TO
NEAR NORMAL SUNDAY AND A LITTLE ABOVE NORMAL EARLY NEXT WEEK AS
HIGHS CLIMB INTO THE LOWER 80S INLAND.

&&

.AVIATION...SHOULD SEE LOWERING CIGS LATER THIS AFTN AND EVENING AS
STORM SYSTEM APPROACHES FROM THE WEST. KEPT TAF CIGS ABOVE 2KFT THO
POTENTIAL FOR LOWER CIGS/VSBYS IN ANY HEAVIER SHRA/TSRA. ALSO
INDICATE POTENTIAL FOR TSRA AFTER 15Z THURS...WITH STRONG STORMS
POSSIBLE THAT COULD CONTAIN STRONG WINDS OR HAIL.

&&

.MARINE...
ONSHORE FLOW TONIGHT WILL INCREASE TO SCEC LEVELS. WIND FORECAST
FOR THURSDAY IS EXTREMELY DIFFICULT AND WILL ULTIMATELY DEPEND ON
WHERE THE WARM FRONT STALLS ACROSS THE AREA AND WHETHER OR NOT
SURFACE CYCLOGENESIS TAKES PLACE ALONG THIS BOUNDARY ACROSS OUR
AREA AND DISRUPTS THE STRONGER SOUTHERLY FLOW. OUR LATEST FORECAST
WILL SHOWCASE THIS POTENTIAL WHICH WILL RESULT IN A SPLIT FLOW
PATTERN ACROSS OUR WATERS...WITH NORTHEAST FLOW OVER THE GA WATERS
AND SOUTHERLY FLOW ACROSS THE FL WATERS. WE WILL SPLIT THE ZONES
NORTH AND SOUTH TO CAPTURE THIS FORECAST. FOR THE MOST
PART...PREVAILING WINDS SHOULD REMAIN BELOW SCA LEVELS. STRONG
WINDS AND SEAS CAN BE EXPECTED IN THUNDERSTORM ACTIVITY WHICH IS
EXPECTED TO BECOME NUMEROUS TO WIDESPREAD THURSDAY AFTERNOON AND
NIGHT. IT SHOULD BE NOTED THAT IF THE WARM FRONT LIFTS FARTHER
NORTH THAN EXPECTED THEN SOUTHERLY WINDS WILL BE MUCH STRONGER AND
SMALL CRAFT ADVISORIES WILL BE NEEDED.

RIP CURRENTS: LOW RISK TODAY. HIGH RISK ON THURSDAY DUE TO STRONG
ONSHORE WINDS AND BUILDING SEAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  55  65  62  68 /  80  90  90  50
SSI  59  69  63  68 /  70  90  90  60
JAX  60  70  65  72 /  70  80  80  50
SGJ  63  73  65  73 /  70  80  80  60
GNV  61  74  65  74 /  70  80  80  50
OCF  62  76  65  76 /  70  80  80  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

WOLF/SHULER/GUILLET
Hazardous weather outlook, Apr 3, 9:10 AM EDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
910 AM EDT WED APR 3 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-040915-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
910 AM EDT WED APR 3 2013

...SEVERE THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL POSSIBLE
THURSDAY AFTERNOON THROUGH FRIDAY MORNING...

...HIGH RISK OF RIP CURRENTS AT AREA BEACHES ON THURSDAY...

...MINOR FLOODING CONTINUES ON TWO GEORGIA RIVERS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

DISTURBANCES ALOFT WILL MOVE THROUGH OUR REGION THIS AFTERNOON AND
TONIGHT...WELL IN ADVANCE OF A STRONG STORM SYSTEM MOVING THROUGH THE
PLAINS STATES. RAINFALL WILL INCREASE IN COVERAGE LATE THIS AFTERNOON
AND THROUGH THE OVERNIGHT HOURS. ISOLATED THUNDERSTORMS ARE POSSIBLE
BY LATE AFTERNOON OVER INTERIOR PORTIONS OF NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
HAIL AND HEAVY RAIN.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT OVER
PORTIONS OF NORTHEAST FLORIDA.  WINDS AND SEAS OFFSHORE WILL BEGIN
TO BUILD LATER TONIGHT.

MINOR FLOODING CONTINUES ON THE SATILLA RIVER AT ATKINSON...AND THE
ALTAMAHA RIVER AT BAXLEY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

LOW PRESSURE WILL STRENGTHEN ALONG THE NORTHERN GULF COAST ON
THURSDAY AND MOVE NORTHEASTWARD. THIS FEATURE WILL MOVE THROUGH
SOUTHEAST GEORGIA ON THURSDAY NIGHT. A SIGNIFICANT INCREASE IN
ONSHORE WINDS IS EXPECTED ACROSS THE COASTAL WATERS ON
THURSDAY...WITH SMALL CRAFT ADVISORIES EXPECTED OFFSHORE. A WARM
FRONT WILL LIFT NORTHWARD INTO SOUTHEAST GEORGIA TOWARDS THURSDAY
EVENING...INCREASING THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND
SEVERE THUNDERSTORMS. A STRONG COLD FRONT IS EXPECTED TO SWEEP
THROUGH OUR AREA ON FRIDAY MORNING...POSSIBLY PRECEDED BY A SQUALL
LINE CONTAINING SEVERE THUNDERSTORMS. THERE IS THE POTENTIAL FOR
SEVERE THUNDERSTORMS CONTAINING HAIL...ISOLATED TORNADOES...AND
DAMAGING STRAIGHT LINE WINDS ON THURSDAY NIGHT AND FRIDAY MORNING.
THE STORM PREDICTION CENTER HAS PLACED ENHANCED PROBABILITIES FOR
SEVERE THUNDERSTORM DEVELOPMENT ALONG THE INTERSTATE 10 CORRIDOR
DURING THIS TIME FRAME.

SMALL CRAFT ADVISORIES ARE EXPECTED FOR THE NEARSHORE WATERS ON
THURSDAY NIGHT AND FRIDAY...WITH NEAR GALE FORCE WIND GUSTS
POSSIBLE IN THE OFFSHORE WATERS. STRONG ONSHORE WINDS AND BUILDING
SEAS WILL CREATE A HIGH RISK FOR RIP CURRENTS AT AREA BEACHES ON
THURSDAY. AN ELEVATED RISK FOR RIP CURRENTS MAY CONTINUE FROM
FRIDAY THROUGH THE WEEKEND.

MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE SATILLA
RIVER AND ALTAMAHA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY BY THURSDAY EVENING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

WOLF

In the hours before

Special weather statement, Apr 3, 3:36 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 PM EDT WED APR 3 2013

FLZ040-032000-
MARION-
336 PM EDT WED APR 3 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN MARION
COUNTY FOR SMALL HAIL VALID UNTIL 400 PM EDT...

AT 335 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER MARION COUNTY JUST WEST OF THE
OCALA AIRPORT...MOVING NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM
WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY THROUGH 400
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2929 8237 2924 8216 2910 8231 2913 8244
TIME...MOT...LOC 1935Z 220DEG 12KT 2915 8237

ZIBURA
Special weather statement, Apr 3, 4:15 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 PM EDT WED APR 3 2013

FLZ031-036-032045-
ALACHUA-BRADFORD-
415 PM EDT WED APR 3 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
BRADFORD AND EASTERN ALACHUA COUNTIES FOR SMALL HAIL VALID UNTIL 445
PM EDT...

AT 416 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF WALDO...MOVING EAST
AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
WALDO...ORANGE HEIGHTS AND HAMPTON THROUGH 445 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2988 8219 2984 8205 2970 8213 2972 8228
TIME...MOT...LOC 2016Z 256DEG 13KT 2975 8222

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:36 PM EDTSpecial Weather StatementJAXMarion24 min
Apr 3, 4:15 PM EDTSpecial Weather StatementJAXBradford30 min
Apr 3, 7:47 PM EDTSpecial Weather StatementJAXSuwannee28 min

Nearby

Small Craft Advisories in Florida, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.